RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 1, Pages 68–77 (Mi jsfu8)  

Discrete Multidimensional Distributions

Oleg Yu. Vorob'ov, Lavrenty S. Golovkov

Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences

Abstract: Polynomial distribution, which is used at present as a generalization for Binomial, in fact, doesn't take into account the specific notion from the probability theory namely independence of events, random variables, tests. Such a generalization can be used in a special case, that is to say when events don't intersect. Eventology deals with various structures of events' dependencies, therefore it is reasonable that in case of arbitrary structure dependency structure question emerges about more harmonious generalization of the Binomial distribution.
Besides there is cite about approximation Binomial multivariate distribution with another new one — multivariate analogue of the Poisson distribution. The article brings in definitions for those new objects and also their main characteristics and properties.

Keywords: multidimensional polynomial distribution, multidimensional binomial distribution.

Full text: PDF file (237 kB)
UDC: 517.55
Received: 10.10.2007
Accepted: 10.11.2007

Citation: Oleg Yu. Vorob'ov, Lavrenty S. Golovkov, “Discrete Multidimensional Distributions”, J. Sib. Fed. Univ. Math. Phys., 1:1 (2008), 68–77

Citation in format AMSBIB
\Bibitem{VorGol08}
\by Oleg~Yu.~Vorob'ov, Lavrenty~S.~Golovkov
\paper Discrete Multidimensional Distributions
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 1
\pages 68--77
\mathnet{http://mi.mathnet.ru/jsfu8}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu8
  • http://mi.mathnet.ru/eng/jsfu/v1/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:606
    Full text:212

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020